# SDR USAA990462

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Part time: 30,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND .75 INCH IN FUSELAGE FRAME AT FAST HOLE AT BS 747 BETWEEN STRINGER 8/STRINGER 9L.  REMOVED CRACKED AND INSTALLED DOUBLER PER SRM 53-00-07 AND EA 54536.  (M)
